Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes itching sensation on the skin after intake of Cymbalta?

I took my first dose of Cymbalta about 2 hours ago and I am itching like crazy!!!!! I feel like I am going out of my mind. Is there anything I can do for this? I will not take this pill again but I don t know how I am going to deal. With the itching and racing feeling.
Mon, 17 Oct 2016
Report Abuse
General & Family Physician 's  Response
Hello.

Thanks for writing to HCM.

You do seem to have a severe reaction to Cymbalta (duloxetine). I suggest you take an antihistaminic like chlorpheniramine or cetirizine and observe.

The symptoms should subside within an hour. If they donot, you may need a shot of intravenous antihistaminic or steroid for which you need to visit the ER at the earliest. Nebulisation may also be required if you develop wheezing.

And you are right, it is best if you avoid this drug in the future and take a subsitute for your condition instead.

Hope this helps. Wishing you good health.

Regards,
Dr Geeta
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have recently been diagnosed with neurothy.... I have had MRIs,Meg s and all kind of other tests to diagnosis this. I do not have diabetes or and...